# SDR SWAA2024040359803

- Difficulty date: March 6, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Bs 480-520 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE OUT OF LIMITS SEAT TRACK STA 480-520; LBL 45; WL 208.<[01] COMPLETED STEP 1;[02] COMPLETED STEP 5.;[03] COMPLETED STEP 6 RII;[04] COMPLETED STEP 4;[05] COMPLETED STEP 5 REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK BS 480-520 LBL 45 WL 208 AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-7;[06] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
